# SDR REXA2013071401369

- Difficulty date: July 14, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 19,555 hours, 16,912 cycles
- Engine: Ge CF343B1
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: A

## Discrepancy

RT ENGINE FAILED ON CLIMBOUT AT APPROX 4500 FT.  ENGINE APPEARED TO SEIZE. RAN QRH AND RETURNED TO DEPARTURE.  R & R RT ENGINE IAW AMM 71-00-00 & CHECKLIST.  OPS CHECKED GOOD,  NO LEAKS.
